# SDR CA051223003

- Difficulty date: November 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN INDICATED ITT OVER-TEMPERATURE.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND DIVERTED TO POINT OF ORIGIN.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  PWC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
